MathSciNet Relay Station
MathSciNet bibliographic data
MR2683806 92D30 (34D23)
Yuan, Zhaohui; Zou, Xingfu Global threshold property in an epidemic model for disease with latency spreading in a heterogeneous host population. Nonlinear Anal. Real World Appl. 11 (2010), no. 5, 3479–3490.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement